Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 2011Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2011, 12:03 PM EDT for Atlantic County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 12:03 PM EDT (16:03 UTC)
Expired
Jul 8, 2011, 1:00 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WWUS81 KPHI 081603
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT FRI JUL 8 2011

NJZ022>025-081700-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
1203 PM EDT FRI JUL 8 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT CAPE MAY
AND ATLANTIC COUNTIES...

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 17 MILES NORTH OF CAPE
MAY...MOVING NORTH AT 5 MPH. THE SHOWER WILL BE NEAR STRATHMERE
AROUND 1225 PM...WOODBINE AROUND 1230 PM AND CORBIN CITY AROUND 100
PM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWER...AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. A 
FEW RUMBLES OF THUNDER ARE ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3932 7454 3927 7457 3913 7469 3917 7483
      3940 7482 3934 7453 3932 7453

$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 11:02 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 8, 11:02 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 AM EDT FRI JUL 8 2011

.SYNOPSIS...
A STATIONARY FRONT OVER SOUTHERN PORTIONS OF OUR AREA WILL CONTINUE
TO BRING UNSETTLED WEATHER ACROSS THE REGION UNTIL TONIGHT. LOW
PRESSURE WILL APPROACH FROM THE SOUTHWEST ALONG THE FRONT THIS
AFTERNOON AND PASS THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL
BUILD INTO OUR AREA DURING SATURDAY AND BE OVER THE REGION SUNDAY
AND INTO MONDAY. ANOTHER FRONT MAY BRING MORE UNSETTLED CONDITIONS
TO THE REGION LATER MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONDITIONS ARE SHAPING UP FOR THE POTENTIAL FOR HEAVY RAIN...AND
POSSIBLE FLASH FLOODING...FOR AT LEAST PART OF OUR AREA. A
STATIONARY FRONT OVER THE SOUTHERN HALF OF THE REGION WILL COMBINE
WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES AND RATHER SLOW 700
HPA WIND SPEEDS TO PRODUCE THE POSSIBILITY OF FLASH FLOODING MAINLY
THIS AFTERNOON AND EARLY TONIGHT FOR THE CENTRAL AND SOUTHERN
PORTIONS OF OUR AREA. THE FLASH FLOOD WATCH WILL CONTINUE WHERE IT
ALREADY EXISTS.

A SLIGHT RISK FOR SEVERE WEATHER EXISTS TODAY FOR THE ENTIRE AREA...AND
ENHANCED WORDING FOR WINDS HAIL AND LIGHTNING WAS USED FOR THIS
AFTERNOON AND EARLY TONIGHT. SPC IS PRIMARILY CONCERNED WITH WET
MICROBURSTS. WITH GOOD DIRECTIONAL SHEAR DEVELOPING ACCORDING TO
MODEL SOUNDINGS...IT IS WONDERED IF THERE COULD BE SOME SUPERCELLS
WHICH COULD SPAWN A TORNADO TOO. AN ACTIVE DAY IS IN STORE ON THE
RADAR IMAGERY.

CLOUDS AND CONVECTION SHOULD KEEP TEMPERATURES FROM REACHING LEVELS
OF THE PAST FEW DAYS. THEY WERE EDGED UP A BIT ACROSS THE DELMARVA
AND SRN NJ FROM PREVIOUS FCST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
ONGOING CONVECTION IS EXPECTED ESPECIALLY CENTRAL AND SOUTH THIS
EVENING BUT CONDITIONS SHOULD EASE UP OVERNIGHT AS THE FORCING
ERODES...WITH ONLY A SLIGHT CHANCE EARLY SATURDAY MORNING.
CLEARING SHOULD COMMENCE OVERNIGHT NORTH AND SPREAD SOUTHEAST
SATURDAY MORNING.

HIGH PRESSURE AND DRIER AIR WILL BUILD DURING SATURDAY...AND BE OVER
THE AREA SUNDAY SO FAIR WEATHER IS GENERALLY EXPECTED. IT WILL STILL
BE VERY WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE
AIR MUCH MORE COMFORTABLE THAN RECENT DAYS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL
RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS
STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR
THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF.

THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID
WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS
FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS
POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE
APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON
TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME
MID 90S POSSIBLE.

THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE
ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE
TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE
NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY.

THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH
WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS
THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR
IS ARRIVING IS ABOVE MEX MOS GUIDANCE.  AT THIS POINT THERE IS
FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH
PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE
LONG TERM PERIOD.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...AN E-W BAND OF IFR/MVFR CONDS IN S NJ SE PA AND FAR N
DEL SHOULD LIFT BY 15Z TO VFR CIGS WITH VFR CONDS ELSEWHERE. THIS BAND
OF IFR/MVFR CIGS IN S NJ N DE MAY REFORM VCNTY KABE NWD INTO NW NJ
AND NE PA MIDDAY/EARLY AFTN....ALONG AND N OF THE SLOWLY SOUTHWARD
SAGGING COOL FRONT.

THUNDERSTORMS...SHOULD FIRST DEVELOP BETWEEN 16Z AND 18Z NEAR THE
COOL FRONT IN NNJ AND NE PA.

OTHER CLUSTERS OF STORMS WILL DEVELOP TO OUR SW AND MOVE INTO OUR
AREA DURING MID OR LATE AFTERNOON IN THE HOT/UNSTABLE AIRMASS.

SEVERAL STORMS ARE EXPECTED TO PRODUCE BRIEF IFR/LIFR CONDS IN 1/2SM
+T+SHRA WLY G50 KT WITH SREF RELATIVELY HIGH PROBS FOR SVR/SUPERCELLS
AND POSSIBLY A TOR IN OUR CWA THIS AFTN. WHETHER THEY GO OVER THE
TAF LOCATIONS IS UNKNOWN.

THE CONVECTION IN SE VA THIS MORNING SHOULD PASS OFF TO THE SE OF
THE FA.

12Z IAD AND APG ARE RELATIVELY DRY WITH 90-93MAX TEMP. SOUNDINGS
MODIFIED FOR 85/73 AND LOOK RIPE FOR STORMS...EL 42 AND UP TO
2000J CAPE WITH SUPERCELL POTENTIAL.  PLS SEE NEW 13Z SWODY1 FROM
SPC.

TONIGHT...MVFR OR IFR CIGS SPREAD S BEHIND THE FRONT WITH HEAVY
CONVECTION BECOMING CONCENTRATED FROM KPHL-KACY SOUTHWARD AND
EVENTUALLY DRIFTING OFFSHORE TOWARD DAWN.

OUTLOOK...
SATURDAY...IFR STRATUS IS POSSIBLE ALONG AND SOUTH OF A KILG-KACY LINE
THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS AWAY...THE
LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS ARE EXPECTED
EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE TEMPERATURES
COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT IN SCATTERED
CUMULUS. HOWEVER...INCREASING STABILITY SHOULD LIMITED ANY
CONVECTIVE POTENTIAL.

SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.

SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.

MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD MEAN
SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT OVERALL
VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...
NO HEADLINES.

THE STATIONARY FRONT STRETCHED ACROSS THE NORTHERN OCEAN WATERS
THIS MORNING...WITH THE REMAINDER OF THE WATERS REMAINS IN THE
SOUTH SOUTHWEST FLOW ON THE WARM SIDE OF THE FRONT. FOR THE MOST
PART A 3 FOOT SOUTHERLY SHORT PERIOD SWELL CONTINUES ON THE
WATERS.

AS THE FRONT OOZES SOUTH TODAY...MORE OF THE OCEAN WATERS ADJACENT
TO THE NEW JERSEY COAST WILL SEE WINDS BECOMES POST FRONTAL...AND
SHOULD REMAIN BELOW 15 KNOTS. SOUTH OF THE FRONT...THE SOUTH
SOUTHWEST FLOW SHOULD GENERALLY REMAIN BELOW 15 KNOTS INTO THIS
EVENING.

THE MAIN FORECAST PROBLEM COMES LATER TONIGHT AND SATURDAY MORNING.
ALL SHORT RANGE MODELS SHOW A WAVE DEVELOPING ON THE FRONT LATE
TONIGHT AND MOVING OFF THE NEW JERSEY AND DELAWARE COASTS SATURDAY
MORNING. THE 0000 UTC NAM CONTINUES THE TREND THE NAM HAS SHOWN FOR
THREE DAYS...AND DEEPENS THE SYSTEM SATURDAY. THE 0000 UTC NAM
SOLUTION WOULD RESULT IN STRONG SMALL CRAFT NORTHEAST WINDS (WITH
NEAR GALE GUSTS) FOR THE SOUTHERN OCEAN WATERS.

THE MODEL CONSENSUS (EXCLUDING THE 0000 UTC NAM) SHOWS A MUCH WEAKER
SOLUTION...AND THIS SEEMS TO BE MORE IN LINE WITH LOCAL
EXPECTATIONS. WITH THAT IN MIND...WHILE IT WOULD APPEAR AS THOUGH
GUSTS TO 20 KNOTS ARE POSSIBLE LATER TONIGHT AND SATURDAY MORNING
ACROSS THE SOUTHERN OCEAN WATERS...SMALL CRAFT WINDS APPEAR UNLIKELY.

HOWEVER...THE SEAS COULD BE A DIFFERENT MATTER. THE LATEST WNAWAVE
GUIDANCE HAS BACKED OFF A TAD WITH REGARD TO SEAS...AND WOULD KEEP
ALL OF OUR OCEAN WATERS BELOW 5 FEET LATE TONIGHT AND SATURDAY
MORNING. FOR NOW...THIS SOLUTION IS ACCEPTED...AND WE WILL HOLD OFF
ON ISSUING A SMALL CRAFT ADVISORY. IF LATER GUIDANCE SUGGEST SEAS
WILL BE HIGHER...A SMALL CRAFT ADVISORY FOR THE OCEAN FOR SEAS COULD
BE ISSUED LATER TODAY.

AFTER THE LOW PULLS AWAY LATE SATURDAY MORNING...WINDS SHOULD DROP
BELOW 15 KNOTS. AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST...THE
GRADIENT COULD DROP OFF ENOUGH TO ALLOW LOCAL SEA AND BAY BREEZES TO
DEVELOP IN THE MID TO LATE AFTERNOON. AS THE HIGH BUILDS OFF THE MID
ATLANTIC COAST SATURDAY NIGHT INTO SUNDAY NIGHT...WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS.

THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO GUST
TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW FOR NOW.

&&

.EQUIPMENT...
NWR LEWES CONTS OTS. RTS IS UNKNOWN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ009-010-012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
     020.
MARINE...NONE.

&&

SYNOPSIS.../
NEAR TERM.../O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAG/HAYES
EQUIPMENT...
Hazardous weather outlook, Jul 8, 9:14 AM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 AM EDT FRI JUL 8 2011

NJZ001-007-008-PAZ054-055-060>062-091315-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
914 AM EDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN IN A SHORT PERIOD OF TIME TODAY INTO EARLY TONIGHT...
AND MAY CAUSE LOCALIZED FLOODING.

IN ADDITION...THE STORM PREDICTION CENTER HAS PLACED THE AREA IN
A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. ALSO...
THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING COPIOUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
091315-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
914 AM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN IN A SHORT PERIOD OF TIME TODAY AND TONIGHT...MAINLY
THIS AFTERNOON INTO EARLY TONIGHT...AND MAY CAUSE FLOODING.

IN ADDITION...THE STORM PREDICTION CENTER HAS PLACED THE AREA IN
A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. ALSO...
THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING COPIOUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-431-450>455-091315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
914 AM EDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. ALSO...THUNDERSTORMS
WILL ALSO BE CAPABLE OF PRODUCING COPIOUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 8, 12:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1203 PM EDT FRI JUL 8 2011

NJZ022>025-081700-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
1203 PM EDT FRI JUL 8 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT CAPE MAY
AND ATLANTIC COUNTIES...

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 17 MILES NORTH OF CAPE
MAY...MOVING NORTH AT 5 MPH. THE SHOWER WILL BE NEAR STRATHMERE
AROUND 1225 PM...WOODBINE AROUND 1230 PM AND CORBIN CITY AROUND 100
PM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. A
FEW RUMBLES OF THUNDER ARE ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3932 7454 3927 7457 3913 7469 3917 7483
      3940 7482 3934 7453 3932 7453

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland80 min
Jul 7, 8:42 PM EDTSpecial Marine WarningPHI2 hr
Jul 7, 10:07 PM EDTSpecial Weather StatementPHICape May53 min
Jul 7, 10:55 PM EDTSevere Thunderstorm WarningPHIWarren28 min
Jul 8, 3:58 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more19 hr
Jul 8, 4:34 AM EDTSpecial Weather StatementPHIHunterdon56 min
Jul 8, 12:56 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Gloucester64 min
Jul 8, 2:12 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem93 min
Jul 8, 2:23 PM EDTSpecial Weather StatementPHIWarren82 min
Jul 8, 2:25 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem7 hr
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Warren54 min
Jul 8, 2:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer3 hr
Jul 8, 3:03 PM EDTSpecial Weather StatementPHIMercer57 min
Jul 8, 3:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset66 min
Jul 8, 3:33 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset3 hr
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren76 min
Jul 8, 3:48 PM EDTFlash Flood WarningPHICamden3 hr
Jul 8, 3:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren69 min
Jul 8, 4:10 PM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jul 8, 4:42 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren78 min
Jul 8, 4:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden70 min
Jul 8, 5:03 PM EDTFlash Flood WarningPHISussex117 min
Jul 8, 5:03 PM EDTTornado WarningPHIAtlantic, Burlington, Camden27 min
Jul 8, 5:33 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more3 hr
Jul 8, 5:44 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem3 hr
Jul 8, 6:32 PM EDTSpecial Marine WarningPHI58 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean77 min
Jul 8, 7:24 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean3 hr
Jul 8, 7:26 PM EDTSpecial Marine WarningPHI64 min
Jul 8, 7:50 PM EDTSpecial Marine WarningPHI55 min
Jul 7, 8:56 PM EDTSpecial Weather StatementPHICarbon94 min
Jul 7, 9:10 PM EDTSevere Thunderstorm WarningPHICarbon67 min
Jul 7, 9:47 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Northampton73 min
Jul 8, 2:40 AM EDTSpecial Weather StatementPHIBerks65 min
Jul 8, 2:48 PM EDTSevere Thunderstorm WarningPHIMonroe57 min
Jul 8, 3:35 PM EDTSpecial Weather StatementPHIMontgomery55 min
Jul 8, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jul 8, 3:45 PM EDTFlash Flood WarningPHIPhiladelphia3 hr
Jul 8, 4:18 PM EDTFlash Flood WarningPHIMonroe2 hr
Jul 8, 4:29 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jul 8, 4:17 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot88 min
Jul 8, 5:53 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 8, 6:23 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 8, 6:02 PM EDTAreal Flood AdvisoryPHIKent, New Castle, Sussex4 hr
Jul 8, 7:46 PM EDTSpecial Weather StatementPHISussex59 min
Jul 8, 7:49 PM EDTSevere Thunderstorm WarningPHISussex56 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.